# SDR IPXA2021101174831

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 12,941 hours, 1,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNT RUBBER AFTER FLAP RET / EXTENSION.OBSERVED THAT THE FLAPS WOULD ONLY EXTEND IN ALT MODE WITH A CTR FLAP CNTRL MSG. R/R CTR FLAP CTRL MOD IAW AMM 27-51-10-401, AND INSPECTED FLT DK PEDESTAL AREA, E&E RACKS & C/O EQUIP COOLING SYS CHK'S IAW AMM 21-5-00 ALL SATIS, UNABLE TO REPRODUCE SMELL AFTER
